Library Subscription: Guest
Journal of Automation and Information Sciences

Published 12 issues per year

ISSN Print: 1064-2315

ISSN Online: 2163-9337

SJR: 0.173 SNIP: 0.588 CiteScore™:: 2

Indexed in

Necessary Optimality Conditions in a Discrete Control Problem with Nonlocal Boundary Conditions

Volume 44, Issue 9, 2012, pp. 74-83
DOI: 10.1615/JAutomatInfScien.v44.i9.70
Get accessGet access

ABSTRACT

A problem of optimal control, described by the system of nonlinear difference equations with nonlocal boundary conditions, is considered. Using the modified procedure of the increment method we prove the necessary condition of optimality of the discrete Pontryagin maximum principle type. The case of degeneration of the discrete maximum principle is studied separately.

Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections Prices and Subscription Policies Begell House Contact Us Language English 中文 Русский Português German French Spain